# SDR DALA2025090306534

- Difficulty date: September 1, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 98,126 hours, 46,696 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHK L2 DOOR FOR EASE OF CLOSING. FOUND L2 DOOR HARD TO CLOSE AND DAMAGE TO FWD UPPER FITTING.  ADJUSTED LATCH ROLLERS AND GUIDE ARM REF B737 AMM 52-11-04 AND R/R UPPER AND LOWER FWD LATCH CAM FITTINGS REF B757 AMM 52-11-37 OPS CHECK GOOD. (7866852)
